They don't, because they can't predict who will have such a reaction.
The incidence of drug-induced skin reactions due to psychotropic drugs has been reported at 0.1%
The incidence of the skin reaction being seborrheic dermatitis is much smaller.
Even if they could prevent a skin reaction in patients taking a psychotropic medication, that means that to prevent it, they would also be treating the 99.9+% of patients on psychotropics who won't develop skin problems. In medicine, there's a saying, "Treat the patient, not the numbers." This can be interpreted in many ways, including blood test results, targets aimed for in (say) blood pressure control, etc. In this particular case, the numbers refer to the likelihood of developing a problem. If the patient needs a medication, the patient is placed on the medication. If the number were much higher, they might take preventative measures.
If, however, the patient does develop a skin reaction to the medicine, the prescribing doctor can either treat the condition (if it's relatively benign), or can switch to another medication for the condition they are treating in the first place. I would place mild seborrheic dermatitis in the relatively benign class of reactions, especially as mild cases are easy to treat. How well the patient tolerates the side effect is certainly a consideration. Allergic reactions of various types are examples of side effects which would warrant discontinuation of the drug and a search for an alternative.
It's important to keep in mind the risk factors of taking any medication, but this particular reaction with this particular medication is so unusual that the vast majority doctors would not even consider it (nor should they. It would be like advising a patient never to get into a car because of the risk of injury.)
Dermatologic Side Effects of Psychotropic Medications